Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Lung cancer, respiration difficulty, abundant phlegm, on treatment, showed normal breathing, maximum saturation. Conclusion?

78 years old lung cancer patient admitted in hospital had 89 saturation. Respiratory difficulty and abondant phlegm . Started alternative cancer treatment. - Was given 28% oxygen on 4.5 liters oxygen. Saturation read 95%. (After 2 days of alt. treatment, phlegm decreased, less aspirations required ) - Reduced to 24% oxygen on 2 liters oxygen. Saturation read 95% again. (Breathes normally, a couple aspiration in the day). - Reduced to nose canules on 1 liter oxygen. Saturation read 97%. (Breathes normally, a couple aspiration in the day). - Reduced to nose canules on .5 liter oxygen. Saturation is now at 95%. What are those numbers saying to you ?
Asked On : Tue, 9 Oct 2012
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Cardiologist 's  Response
This means he had a superadded - precipitating - event (probably infection) / which is apparently controlled at present.
There is nothing more.
Good luck
Answered: Tue, 9 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor